# SDR DALA2016100407027

- Difficulty date: September 28, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 39,389 hours, 17,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE AT BS 1430 STRINGER 25L (SKIN DAMAGE AWAY FROM A FASTNER). CORRECTIVE ACTION: LIGHTING STRIKE WAS AWAY FROM A FASTNER. REPAIRED DAMAGE PER SRM.
